Subscribe Now Subscribe Today
Science Alert
 
   
 
    Publisher: Asian Network for Scientific Information
   
  Asian Journal of Mathematics and Statistics is serving as a forum to publish refereed, well-written original research articles and studies that describe the latest research and developments in the area of mathematics and statistics. Scope of the journal includes: Finance, economics, mathematics, statistics and probability, theoretical developments and techniques.

Asian Journal of Mathematics and Statistics now accepting new submissions. Submit your next paper via online submission system.
  Editor-in-Chief:  Haroon Mohamad Barakat
 
 
Abd Elgawad, M.A., H.M. Barakat, H. Qin and T. Yan, 2017. Limit theory of bivariate dual generalized order statistics with random index. Statistics, 51: 572-590.
CrossRef  |  Direct Link  |  
Barakat, H., E. Nigm and R. Aldallal, 2014. Exact prediction intervals for future current records and record range from any continuous distribution. SORT-Stat. Operat. Res. Trans., 38: 251-270.
Direct Link  |  
Barakat, H.M. and A.R. Omar, 2015. On convergence of intermediate order statistics under power normalization. J. Stat. Applic. Prob., 4: 405-409.
Barakat, H.M. and A.R. Omar, 2016. A note on domains of attraction of the limit laws of intermediate order statistics under power normalization. Stat. Methodol., 31: 1-7.
Barakat, H.M. and E.M. Nigm, 2002. Extreme order statistics under power normalization and random sample size. Kuwait J. Sci. Eng., 29: 27-41.
Direct Link  |  
Barakat, H.M. and E.M. Nigm, 2003. Some asymptotic stability properties of extreme order statistics under power normalization. Kuwait J. Sci. Eng., 29: 15-27.
Direct Link  |  
Barakat, H.M. and E.M. Nigm, 2010. On the rate of convergence to asymptotic independence between order statistics under power normalization with extension to the generalized order statistics. Indian J. Pure Applied Math., 41: 703-714.
CrossRef  |  Direct Link  |  
Barakat, H.M. and E.M. Nigm, 2014. Asymptotic distributions of order statistics and record values arising from the class of beta-generated distributions. Statistics, 48: 1005-1012.
CrossRef  |  Direct Link  |  
Barakat, H.M. and M.A. El-Shandidy, 2004. On general asymptotic behaviour of order statistics with random index. Bull. Malays. Math. Sci. Soc., 27: 169-183.
Direct Link  |  
Barakat, H.M. and M.A. El-Shandidy, 2005. On the computing of the moments of bivariate order statistics. J. Stat. Plann. Inference, 134: 15-25.
CrossRef  |  Direct Link  |  
Barakat, H.M. and M.A. Elgawad, 2017. Asymptotic behavior of the joint record values, with applications. Stat. Prob. Lett., 124: 13-21.
Direct Link  |  
Barakat, H.M. and M.E. El-Adll, 2009. Asymptotic theory of extreme dual generalized order statistics. Stat. Probab. Lett., 79: 1252-1259.
Direct Link  |  
Barakat, H.M. and Y.H. Abdelkader, 2003. Computing the moments of order statistics from nonidentical random variables. Stat. Meth. Appl., 13: 15-26.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2001. The asymptotic distribution theory of bivariate order statistics. Ann. Inst. Stat. Math., 53: 487-497.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2002. On the confidence region for the bivariate co-ordinate-wise quantiles of the continuous bivariate distribution functions. Stat. Probab. Lett., 56: 37-43.
Direct Link  |  
Barakat, H.M., 2006. A general recurrence relation for the moments of bivariate and trivariate order statistics. J. Commun. Stat., 35: 1985-1992.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2006. Comments on the rate of convergence to asymptotic independence between order statistics. Stat. Probab. Lett., 76: 35-38.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2007. Limit theory of generalized order statistics. J. Stat. Plann. Inference, 137: 1-11.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2009. Multivariate order statistics based on dependent and nonidentically distributed random variables. J. Multivariate Anal., 100: 81-90.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2009. Nonparametric general criterion of asymptotic dependence between order statistics. J. Commun. Stat.: Theory Methods, 38: 1960-1968.
CrossRef  |  Direct Link  |  
Barakat, H.M., 2015. A new method for adding two parameters to a family of distributions with application to the normal and exponential families. Stat. Meth. Applic., 24: 359-372.
Barakat, H.M., 2015. Asymptotic distributions of order statistics and record values arising from some families of extended distribution functions. Elect. J. Math. Anal. Applic., 3: 180-187.
Barakat, H.M., E.M. Nigm and A.M. Alaswed, 2017. The hill estimators under power normalization. Applied Math. Model., 45: 813-822.
Barakat, H.M., E.M. Nigm and A.M. ElSawah, 2015. On asymptotic behavior of some record functions. Prob. Stat. Forum, 8: 124-129.
Barakat, H.M., E.M. Nigm and A.M. Elsawah, 2015. Asymptotic distributions of the generalized range, midrange, extremal quotient and extremal product, with a comparison study. Comm. Statis. Theory Meth., 44: 900-913.
Barakat, H.M., E.M. Nigm and E.A. Zaid, 2016. On the continuation of the limit distribution of central order statistics under power normalization. Applic. Math., 43: 145-155.
Direct Link  |  
Barakat, H.M., E.M. Nigm and M.A. Al-Awady, 2015. Asymptotic properties of multivariate order statistics with random index. Bull. Malaysian Math. Soc., 38: 289-301.
Barakat, H.M., E.M. Nigm and M.A. Askar, 2005. A note on the convergence of trivariate extreme order statistics and extension. J. Applied Math. Comput., 18: 247-259.
Direct Link  |  
Barakat, H.M., E.M. Nigm and M.A. Elgawad, 2014. Limit theory for bivariate extreme generalized order statistics and dual generalized order statistics. ALEA, Lat. Am. J. Probab. Math. Stat., 11: 331-340.
Direct Link  |  
Barakat, H.M., E.M. Nigm and M.A. Elgawad, 2014. Limit theory for joint generalized order statistics. Revstat Stat. J., 12: 199-220.
Barakat, H.M., E.M. Nigm and M.A. Elgawad, 2015. Limit theory for bivariate central and bivariate intermediate dual generalized order statistics. J. Probab. Math. Stat., 35: 267-284.
Direct Link  |  
Barakat, H.M., E.M. Nigm and M.E. El-Adll, 2002. Continuation theorems of the extremes under power normalization. J. Applied Math. Comput., 10: 1-15.
CrossRef  |  Direct Link  |  
Barakat, H.M., E.M. Nigm and M.E. El-Adll, 2004. Asymptotic properties of random extremes under general normalization from nonidentical distributions. METRIKA, 59: 275-287.
CrossRef  |  Direct Link  |  
Barakat, H.M., E.M. Nigm and M.E. El-Adll, 2010. Comparison between the rates of convergence of extremes under linear and under power normalization. Stat. Pap., 51: 149-164.
CrossRef  |  Direct Link  |  
Barakat, H.M., E.M. Nigm and M.M. Askar, 2004. On the trivariate extreme value distributions. J. Stat. Plann. Inference, 118: 19-35.
CrossRef  |  Direct Link  |  
Barakat, H.M., E.M. Nigm and O.M. Khaled, 2014. Statistical modeling of extremes under linear and power normalizations with applications to air pollution. Kuwait J. Sci., 41: 1-19.
Direct Link  |  
Barakat, H.M., E.M. Nigm and O.M. Khaled, 2015. Bootstrap method for central and intermediate order statistics under power normalization. Kybernetika, 51: 923-932.
Direct Link  |  
Barakat, H.M., E.M. Nigm and R.A. Aldallal, 2014. Current records and record range with some applications. J. Kor. Stat. Soc., 43: 263-273.
CrossRef  |  Direct Link  |  
Barakat, H.M., E.M. Nigm, O.M. Khaled and F.M. Khan, 2015. Bootstrap order statistics and modeling study of the air pollution. Comm. Stat. Simul. Comput., 44: 1477-1491.
Barakat, H.M., E.M. Nigm, O.M. Khaled and H.A. Alaswed, 2016. The counterparts of hill estimators under power normalization. J. Applied Stat. Sci., 22: 87-98.
Direct Link  |  
Barakat, H.M., E.S.M. Nigm and E.O.A. Zaid, 2016. Generalized order statistics with random indices in a stationary gaussian sequence. Applied Math., 10: 1081-1090.
Direct Link  |  
Barakat, H.M., M.E. El-Adll and A.E. Aly, 2011. Exact prediction intervals for future exponential lifetime based on random generalized order statistics. J. Comput. Math. Appl., 61: 1366-1378.
CrossRef  |  Direct Link  |  
Barakat, H.M., M.E. El-Adll and A.E. Aly, 2014. Prediction intervals of future observations for a sample of random size from any continuous distribution. Math. Comput. Simulat., 97: 1-13.
CrossRef  |  Direct Link  |  
Barakat, H.M., M.E. Ghitany and E.K. Al-Hussaini, 2009. Asymptotic distributions of order statistics and record values under the Marshall-Olkin parametrization operation. J. Commun. Stat.: Theory Methods, 38: 2267-2273.
CrossRef  |  Direct Link  |  
Barakata, H.M., M.A. Elgawadb and T. Yanc, 2017. Asymptotic behavior of record values with random indices. Prob. Stat. Forum, 10: 16-22.
Direct Link  |  
Shah, I.A., A.H. Khan and H.M. Barakat, 2014. Random translation, dilation and contraction of order statistics. Stat. Probability Lett., 92: 209-214.
CrossRef  |  Direct Link  |  
Shah, I.A., A.H. Khan and H.M. Barakat, 2015. Translation, contraction and dilation of dual generalized order statistics. Stat. Probab. Lett., 107: 131-135.